MathSciNet Relay Station
MathSciNet bibliographic data
MR2196 (2,12e) 52.0X
Schmidt, Erhard Über die isoperimetrische Aufgabe im $n$-dimensionalen Raum konstanter negativer Kuümmung. I. Die isoperimetrischen Ungleichungen in der hyperbolischen Ebene und für Rotationskörper im $n$-dimensionalen hyperbolischen Raum. (German) Math. Z. 46, (1940). 204–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement